# SDR 98ZZZX4624

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5727
- Make and model: Beech 100BEECH
- Aircraft serial: B48
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor Assy
- Part number: 995240253
- Condition: Failed
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT EXTEND.  FAILED FLAP DRIVE MOTOR.  REMOVED AND REPLACED FLAP DRIVE MOTOR WITH OVERHAULED UNIT P/N 99-524-025-3, S/N 122.
